| Model Number |
1012271-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous, 90% stenosed, de novo lesion in the distal left anterior descending (dlad) artery.A 2.25x15mm trek rx balloon dilatation catheter (bdc) was advanced to the target lesion and inflated twice to 8 atmospheres (atm), when the balloon ruptured.The bdc was removed without issue.There was no reported adverse patient effect and no clinically significant delays in the procedure.A non-abbott balloon was used and a stent implanted to successfully complete the procedure.No additional information was provided.